# SDR VJ9800483

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND SCATTERED THOUGHOUT FWD HORIZONTAL STAB FLANGE OF BS 1016 FLOORBEAM UPPER CAP, LBL 37 RBL 37.  REMOVED CORROSION FROM BS 1016 FLOORBEAM UPPER CAP LBL 37, RBL 37, MAT BL 0 TO RBL 37 IS .002 WITHIN LIMITS IAW SRM 51-10-6 AND 53-10-1.  TREATED AND PRIMED BL 0 RBL 37 IAW SRM SRM 51-10-2, MM 51-21-31.  MAT LOSS LBL 12 .065 AND LBL 33 .045 OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED FLOORBEAM REPAIR FROM BAC 1490-2831-.080 IAW 53-10-9.  DRILLED, DEBURRED, COUNTESUNK, AND INSTALLED REPAIRS IAW SRM 51-10-4, 53-10-9, 51-30-2.
